# SDR DALA2018031001603

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AT UPPER BEAM AFT EDGE OF THE FWD LT EMERGENCY EXIT DOOR. THE ANGLE WAS REPLACED IAW SRM 51-41-02-0G, 51-41-05-0G, & DWG 9957735, REV G.
